MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBLEM? S-ICD Electrode Delivery System; Implantable Cardioverter Defibrillator (Non-Crt)

BOSTON SCIENTIFIC CORPORATION EMBLEM? S-ICD Electrode Delivery System; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number 4712
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after the implant procedure for this subcutaneous implantable cardioverter defibrillator (s-icd), it failed all sensing vectors due to the patients rhythm r-waves being too small.Previously the s-icd system had passed using the secondary sensing vector.Additionally, it was noted that during the implant procedure there two instances of tunneling with the tunneling tool.No further complications were observed due to the tunneling.Technical services (ts) was consulted and discussed troubleshooting options, with further examination recommended for the system sensing.A revision was performed the day after implant procedure since the implanted electrode migrated.No additional adverse patient effects were reported.

Brand Name
EMBLEM? S-ICD Electrode Delivery System
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50691670
Report Number2124215-2026-48137
Device Sequence Number14931474
Product Code LWS
UDI-Device Identifier00802526591907
UDI-Public(01)00802526591907(17)280229(10)38808316
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4712
Device Catalogue Number4712
Device Lot Number38808316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/09/2026
Date Device Manufactured03/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale